MAUDE Adverse Event Report: UNKNOWN DRIVE; WHEELCHAIR

UNKNOWN DRIVE; WHEELCHAIR
Model Number BLS16FBD-ELR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a wheelchair.The device was not involved in the incident.The packaging was involved in the incident.The enduser cut her hand on the packaging of the device.She was hospitalized and required stitches.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
UNKNOWN
MDR Report Key9126464
Report Number2438477-2019-00065
Device Sequence Number2820066
Product Code IOR
UDI-Device Identifier00822383293950
UDI-Public822383293950
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2019
Report Date (Section F) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberBLS16FBD-ELR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/26/2019